Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 406232, 9 pages
http://dx.doi.org/10.1155/2012/406232
Research Article

Residual Iterative Method for Solving Absolute Value Equations

1Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan
2Mathematics Department, College of Science, King Saud University, Riyadh, Saudi Arabia

Received 30 November 2011; Accepted 13 December 2011

Academic Editor: Khalida Inayat Noor

Copyright Β© 2012 Muhammad Aslam Noor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. C. Paige and M. A. Saunders, β€œSolutions of sparse indefinite systems of linear equations,” SIAM Journal on Numerical Analysis, vol. 12, no. 4, pp. 617–629, 1975. View at Publisher Β· View at Google Scholar
  2. Y. Saad and M. H. Schultz, β€œGMRES: a generalized minimal residual algorithm for solving nonsymmetric linear systems,” Tech. Rep. 254, Yale University, 1983. View at Google Scholar
  3. O. Axelsson, β€œConjugate gradient type methods for unsymmetric and inconsistent systems of linear equations,” Linear Algebra and Its Applications, vol. 29, pp. 1–16, 1980. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. K. C. Jea and D. M. Young, β€œGeneralized conjugate-gradient acceleration of nonsymmetrizable iterative methods,” Linear Algebra and Its Applications, vol. 34, pp. 159–194, 1980. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. Y. Saad, β€œKrylov subspace methods for solving large unsymmetric linear systems,” Mathematics of Computation, vol. 37, no. 155, pp. 105–126, 1981. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. O. L. Mangasarian and R. R. Meyer, β€œAbsolute value equations,” Linear Algebra and Its Applications, vol. 419, no. 2-3, pp. 359–367, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. O. L. Mangasarian, β€œAbsolute value programming,” Computational Optimization and Applications, vol. 36, no. 1, pp. 43–53, 2007. View at Publisher Β· View at Google Scholar
  8. O. L. Mangasarian, β€œAbsolute value equation solution via concave minimization,” Optimization Letters, vol. 1, no. 1, pp. 3–8, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. M. A. Noor, β€œGeneral variational inequalities,” Applied Mathematics Letters, vol. 1, no. 2, pp. 119–122, 1988. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  10. M. A. Aslam Noor, β€œSome developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. M. A. Noor, β€œExtended general variational inequalities,” Applied Mathematics Letters, vol. 22, no. 2, pp. 182–186, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  12. M. A. Noor, K. I. Noor, and T. M. Rassias, β€œSome aspects of variational inequalities,” Journal of Computational and Applied Mathematics, vol. 47, no. 3, pp. 285–312, 1993. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  13. M. A. Noor, K. I. Noor, and E. Al-Said, β€œIterative methods for solving nonconvex equilibrium problems,” Applied Mathematics & Information Sciences, vol. 6, no. 1, pp. 65–69, 2012. View at Google Scholar
  14. M. A. Noor, J. Iqbal, S. Khattri, and E. Al-Said, β€œA new iterative method for solving absolute value equations,” International Journal of Physical Sciences, vol. 6, pp. 1793–1797, 2011. View at Google Scholar
  15. M. A. Noor, J. Iqbal, K. I. Noor, and E. Al-Said, β€œOn an iterative method for solving absolute value equations,” Optimization Letters. In press. View at Publisher Β· View at Google Scholar
  16. Y.-F. Jing and T.-Z. Huang, β€œOn a new iterative method for solving linear systems and comparison results,” Journal of Computational and Applied Mathematics, vol. 220, no. 1-2, pp. 74–84, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  17. O. L. Mangasarian, β€œA generalized Newton method for absolute value equations,” Optimization Letters, vol. 3, no. 1, pp. 101–108, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  18. O. L. Mangasarian, β€œSolution of symmetric linear complementarity problems by iterative methods,” Journal of Optimization Theory and Applications, vol. 22, no. 4, pp. 465–485, 1977. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  19. O. L. Mangasarian, β€œThe linear complementarity problem as a separable bilinear program,” Journal of Global Optimization, vol. 6, no. 2, pp. 153–161, 1995. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  20. R. T. Rockafellar, β€œNew applications of duality in convex programming,” in Proceedings of the 4th Conference On Probability, Brasov, Romania, 1971.
  21. J. Rohn, β€œA theorem of the alternatives for the equation Ax+Bx=b,” Linear and Multilinear Algebra, vol. 52, no. 6, pp. 421–426, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  22. Y. Saad, Iterative Methods For Sparse Linear Systems, The PWS, Boston, Mass, USA, 2nd edition, 1996.
  23. L. Yong, β€œParticle Swarm Optimization for absolute value equations,” Journal of Computational Information Systems, vol. 6, no. 7, pp. 2359–2366, 2010. View at Google Scholar